# SDR COM60364

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: B9738665
- Condition: Inop
- Location: Wing
- Part time: 2,086 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GRAVITY FUEL CROSS FLOW VALVE IS INOP.  REPLACED CROSS FLOW VALVE.
